# SDR UALA2012100205584

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 68,588 hours, 9,805 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 285W00262
- Part serial: 3829
- Condition: Faulty
- Location: Interphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTER BUSY SIGNAL HEARD ON COCKPIT HANDSET UNABLE TO  CONTACT CABIN.  REPLACED PACI PER MM, OPN CHECKED OK.
